# SDR DALA13012310944

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX THE EXTERIOR METALLIC COATING ON BOTH FACES OF THE RUDDER WAS FOUND TO BE DAMAGED. THE RUDDER WAS REPAIRED IAW SRM 51-70-1AD AND THE REQUIRED INSPECTION WAS COMPLETED.
